# SDR SWAA2021081895104

- Difficulty date: July 15, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 294-312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FSD THRESHOLD ATTACH ANGLE BS 294+12-312+12 RBL52 WL 209 ; / [01] REMOVED CORROSION IN AREA OF 1' BY 1.2' BY 0.012' PER SRM 51-10-02-0G-0 AND SRM 53-10-15-1A-2. OUT OF LIMITS PER SRM 53-10-15-1A-2.; [02] VERIFIED CORRECTIVE ACTION #1; [03] REMOVED FSD THRESHOLD ATTACH ANGLE BS294+12 - BS328 RBL52 WL209 IAW SRM 51-40-02-0G-0; [04] LOCATED AND DRILLED NEW FSD THRESHOLD ATTACH ANGLE PER SRM 51-40-05-0G-0 AND DWG#141A8310 AND OK TO INSTALL; [05] VERIFIED CORRECTIVE ACTION 4 LOCATING AND DRILLING OF NEW FSD THRESHOLD ATTACH ANGLE PER SRM 51-40-05-0G-0 AND DWG#141A8310  OK TO INSTALL; [06] INSTALLED FWD SERVICE DOOR THRESHOLD ATTACH ANGLE PER DWG#141A8310 AND SRM 51-40-02-0G-0; [07] VERIFIED CORRECTIVE ACTION ENTRY 6.; [08] CARD COMPLETE
